Advanced search
Start date
Betweenand

Lie Algebras over a field of positiv characteristic and their deformations

Grant number: 13/12050-2
Support Opportunities:Research Grants - Visiting Researcher Grant - International
Duration: October 27, 2013 - October 26, 2014
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Algebra
Principal Investigator:Alexandre Grichkov
Grantee:Alexandre Grichkov
Visiting researcher: Pasha Zusmanovich
Visiting researcher institution: Tallinn University of Technology (TUT),
Host Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil
Associated research grant:10/50347-9 - Algebras, representations e applications, AP.TEM

Abstract

We will receive new results on simple Lie algebras over a field of positive characteristic. In particularly, describe the deformations of classical Lie algebras of type G(2) and D(4). We hope that those results will give us possibilities to finish the classification of simple Lie algebras of toroidal rank two. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
ZUSMANOVICH, PASHA. On the last question of Stefan Banach. EXPOSITIONES MATHEMATICAE, v. 34, n. 4, p. 454-466, . (13/12050-2)
GRISHKOV, ALEXANDER; ZUSMANOVICH, PASHA. Deformations of current Lie algebras. I. Small algebras in characteristic 2. Journal of Algebra, v. 473, p. 513-544, . (14/09310-5, 13/12050-2)

Please report errors in scientific publications list using this form.